# SDR N6WA2023022703

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 41,902 hours, 29,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: FL457
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERG FLASHLIGHT FAILED. R&R AFT EMERGENCY FLASHLIGHT IAW AMM 25-61-05.
